Items where Author is "Sahal, Ali Mohammed"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Veena Mathad, and Sahal, Ali Mohammed (2016) On co-complete k–partite graph valued functions. Journal of Discrete Mathematical Sciences and Cryptography, 19 (2). pp. 257-275. ISSN 0972-0529

Sahal, Ali Mohammed and Veena Mathad, (2014) On near equitable domination in graphs. Asian Journal of Current Engineering & Maths, 3 (3). pp. 39-46. ISSN 2277-4920

Sahal, Ali Mohammed and Veena Mathad, (2014) Strong total near equitable domination in graphs. International Journal of Mathematical Archive, 5 (3). pp. 183-188. ISSN 2229-5046

Sahal, Ali Mohammed and Veena Mathad, (2014) Total near equitable domination in graphs. International Journal of Mathematical Combinatorics , 3. pp. 104-110. ISSN 1937-1055

This list was generated on Fri Nov 24 21:57:58 2017 IST.